# SDR SWAA031614

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 20,880 hours, 17,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435227
- Part serial: 2419
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT OUTBD AFT T/E FLAP DELAMINATED ON INBD EDGE.  REMOVED AND REPLACED LT OUTBD AFT T/E FLAP PER MM.
